# SDR UPS06M46963

- Difficulty date: March 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZ STAB POSITION NR R16 BARREL NUT BORE SIDEWALL AND BOTTOM FACE FOUND CORRODED.  CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 38, BORE REAMED TO 1.067" OD REMAINING BLEND OUT 0.025" DEEP AND EXCEED LIMIT.  MAGNIFY DVI C/OUT FOUND NO CORROSION.  FAB C/OUT AND PROTECTED REPAIR SLEEVE BUSHING, PR1422B1/2 SEALANT APPLIED.  C/OUT FR PRIMER TOUCHUP PER SRM 51-21-01 VOL 2 REV 38.  REPAIR C/OUT AT BARREL NUT BORE NR 16 RT IAW EN 1152-06.
